# SDR UALA2012052502923

- Difficulty date: May 24, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 58,754 hours, 21,984 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Worn
- Location: Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION, FL200 UP TO FL340, MORE NOTICEABLE IN CLIMB THAN LEVEL FLT.  ACCOMPLISHED TSM CHART 05-50-00 PB201 AND INFORMATION FROM VIBRATION SURVEY SUGGESTS BELLY FAIRING SOURCE OF VIBRATION.  TAPED BELLY FAIRING SEALS REF MT53-004. FOUND SEAL WORN ON PANEL 197BB REPLACED SEAL.
